Back to Search
Start Over
On the protected spectrum of the minimal Argyres-Douglas theory
- Source :
- Journal of High Energy Physics, Vol 2022, Iss 8, Pp 1-29 (2022)
- Publication Year :
- 2022
- Publisher :
- SpringerOpen, 2022.
-
Abstract
- Abstract Despite the power of supersymmetry, finding exact closed-form expressions for the protected operator spectra of interacting superconformal field theories (SCFTs) is difficult. In this paper, we take a step towards a solution for the “simplest” interacting 4D N $$ \mathcal{N} $$ = 2 SCFT: the minimal Argyres-Douglas (MAD) theory. We present two results that go beyond the well-understood Coulomb branch and Schur sectors. First, we find the exact closed-form spectrum of multiplets containing operators that are chiral with respect to any N $$ \mathcal{N} $$ = 1 ⊂ N $$ \mathcal{N} $$ = 2 superconformal subalgebra. We argue that this “full” chiral sector (FCS) is as simple as allowed by unitarity for a theory with a Coulomb branch and that, up to a rescaling of U(1) r quantum numbers and the vanishing of a finite number of states, the MAD FCS is isospectral to the FCS of the free N $$ \mathcal{N} $$ = 2 Abelian gauge theory. In the language of superconformal representation theory, this leaves only the spectrum of the poorly understood C ¯ R , r j j ¯ $$ {\overline{\mathcal{C}}}_{R,{r}_{\left(j,\overline{j}\right)}} $$ multiplets to be determined. Our second result sheds light on these observables: we find an exact closed-form answer for the number of C ¯ 0 , r j 0 $$ {\overline{\mathcal{C}}}_{0,{r}_{\left(j,0\right)}} $$ multiplets, for any r and j, in the MAD theory. We argue that this sub-sector is also as simple as allowed by unitarity for a theory with a Coulomb branch and that there is a natural map to the corresponding sector of the free N $$ \mathcal{N} $$ = 2 Abelian gauge theory. These results motivate a conjecture on the full local operator algebra of the MAD theory.
Details
- Language :
- English
- ISSN :
- 10298479
- Volume :
- 2022
- Issue :
- 8
- Database :
- Directory of Open Access Journals
- Journal :
- Journal of High Energy Physics
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.1c3b98ad593348ffb5361d30f9e0e43c
- Document Type :
- article
- Full Text :
- https://doi.org/10.1007/JHEP08(2022)132